I was diagnosed with essential hypertension long time ago, I guess I was so young maybe 14 or so. But I'm not following up with any dr at the moment, they don't know much over here! Like one dr who insisted that Cozaar has no side effects and it was all "in my head". But Cozaar has nasty effects on my body , so they just don't listen man!!!
Yes Jesus I was evaluated with MANY cardiologists, many have PhD from the US, Germany and the UK yet they couldn't find anything other than trivial metral valve imcompetance. They said it has nothing to do with my symptoms, I had many blood work and most of it came normal except my TSH which is 3.54 but it's still normal though!
Have you ever been tested for Vitamin D deficiency?
No we don't have the accurate blood test in Egypt, the other one we have is not the accurate and way too expensive ($125). I don't see the sunshine AT ALL, beacuse it hurts my eyes and even if I do all my body is not exposed to the sun because of the clothes. I'm not near the beach at all, I'm about 128 km away from it.
The joint pain I have is due o injuries so I don't think it's related to vit. D. But I know I might be Vit D deficient, I take around 5,000 to 7,000 IU a day (start 2 weeks ago).
I took a duiretic few hours ago but it caused a sensetivity to light, my bp is 145/95 right now
A bad functioning of thyroids can justify your BP, as you know the TSH only reflects the fact that the Pituitary gland is trying to make the Thyroid gland to work, the real test for the Thyroids are the T3 and T4 levels.
What is the diuretics and dose that gives you visual problems?
Considering that your BP is not that high, that you are young, a possibility could be suppress salt intake, continue with Vit D, stop medication and ,if you need it, try to loss weight and see how do you feel after 1 month. That constant change of medication, seems quite crazy to me.
PS: As I told you the symptoms that you indicate are not normal from HBP.
The following user gives a hug of support to jeda: cartner (02-13-2011)
I started indapamide 1.5mg SR just 3 hours ago or so. My thyroid FT3 and FT4 levels are ok, only the TSH is 3.54 (ref range is 0.35 to 5.5) but in the US they say treat TSH if it's over 3.0 so I don't know . I take coconut oil which is said to be good for HypoT, but I had to stop most supplements now until I get this bp under control.
Yes I switched from Diltiazem, aftr 6 years, to Bisoprolol to Indapamide in less than a week. I feel crazy lol, I appreciate your help Jesus!
I might do as you say, this is my only way out as I see it!
Thanks alot man,
The Following User Says Thank You to cartner For This Useful Post: jeda (02-13-2011)
On a BB my heart rate is in the 60s, on Diltiazem (not Amlodipine) my heart rate is in the 70s. On a diuretic it's in the 70s too. Without meds it's in the 80s to 90s, with junk food it reaches 100s and bp spikes even if I take medication.
cartner - it seems as though you would be benefited by seeing a doc to treat you. Is your mitral valve issue benign?
Indeed, with your TSH, youd be a candidate for thyroxine in the US. Do you have symptoms of hypothyroidism? While treating this wont help your BP, it may make you more tolerant to the side effects of beta blockers....
the duiretic is really drying my eyes, I will see if increasing my water intake would solve that. I will go today to have my TSH level again, just to make sure. My body temp is always low when I wake up, about 35.5, I'm sure it's Thyroid related!
I will see if I can handle 2.5mg of Bisoprolol!
Thanks alot for your help and support!
cartner - I know you've tried the beta blocker Bisoprolol, but all beta blockers are not the same. The newer beta blocker called Bystolic does not cause the side effects you mentioned such as sexual dysfunction like the Ace drugs you've tried. As a matter of fact, it has improved sexual function for many who have had this problem. If Bystolic is available in your region, the generic name is "Nebivolol" ask your doctor for samples or a prescription. You may be surprised on the effectiveness and side effect profile. It's worth a try, being you've tried many medications with many side effects.
Thanks man, but we don't have Bystolic in Egypt till now . We have Coreg, but I stopped taking all meds , I'm going all natural now. My bp range from 147/95 to 136/86, I think I'm facing that rebound effects from diltiazem.
Maybe I will try Bystolic in the future , I'm sure we will have it here in Egypt in few years at most (because we have all other meds).